Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 1319049, 6 pages
http://dx.doi.org/10.1155/2016/1319049
Research Article

Existence and Boundedness of Solutions for Nonlinear Volterra Difference Equations in Banach Spaces

Departamento de Ciencias Exactas, Universidad de Los Lagos, Casilla 933, Osorno, Chile

Received 25 June 2016; Accepted 30 October 2016

Academic Editor: Jozef Banas

Copyright © 2016 Rigoberto Medina. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. D. Drozdov and V. B. Kolmanovskii, Stability in Viscoelasticity, vol. 38, Elsevier, Amsterdam, The Netherlands, 1994. View at MathSciNet
  2. N. Levinson, “A nonlinear Volterra equation arising in the theory of superfluidity,” Journal of Mathematical Analysis and Applications, vol. 1, no. 1, pp. 1–11, 1960. View at Publisher · View at Google Scholar · View at Scopus
  3. V. B. Kolmanovskii and A. I. Matasov, “An approximate method for solving optimal control problem in hereditary systems,” Doklady Mathematics, vol. 55, no. 3, pp. 475–478, 1997. View at Google Scholar
  4. P. Borne, V. Kolmanovskii, and L. Shaikhet, “Stabilization of inverted pendulum by control with delay,” Dynamic Systems and Applications, vol. 9, no. 4, pp. 501–514, 2000. View at Google Scholar · View at MathSciNet
  5. A. D. Myshkis, “General theory of Differential equations with delay,” American Mathematical Society Translations, vol. 55, pp. 1–62, 1951. View at Google Scholar
  6. N. V. Minh, “On the asymptotic behaviour of Volterra difference equations,” Journal of Difference Equations and Applications, vol. 19, no. 8, pp. 1317–1330, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. N. V. Minh, “Asymptotic behavior of individual orbits of discrete systems,” Proceedings of the American Mathematical Society, vol. 137, no. 9, pp. 3025–3035, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. N. V. Minh, “Asymptotic behavior of individual orbits of discrete systems,” Proceedings of the American Mathematical Society, vol. 137, no. 9, pp. 3025–3035, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. Y. Nagabuchi, “Decomposition of phase space for linear Volterra difference equations in a Banach space,” Funkcialaj Ekvacioj, vol. 49, no. 2, pp. 269–290, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  10. S. Murakami and Y. Nagabuchi, “Stability properties and asymptotic almost periodicity for linear Volterra difference equations in a Banach space,” Japanese Journal of Mathematics, vol. 31, no. 2, pp. 193–223, 2005. View at Google Scholar · View at MathSciNet
  11. C. González, A. Jiménez-Melado, and M. Llorente, “Existence and estimate of solutions of some nonlinear Volterra difference equations in Hilbert spaces,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 63–71, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. Song and C. T. Baker, “Linearized stability analysis of discrete Volterra equations,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 310–333, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Y. Muroya and E. Ishiwata, “Stability for a class of difference equations,” Journal of Computational and Applied Mathematics, vol. 228, no. 2, pp. 561–570, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. I. Győri and L. Horváth, “Asymptotic representation of the solutions of linear Volterra difference equations,” Advances in Difference Equations, vol. 2008, Article ID 932831, 2008. View at Publisher · View at Google Scholar
  15. V. B. Kolmanovskii, A. D. Myshkis, and J.-P. Richard, “Estimate of solutions for some Volterra difference equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 40, no. 1–8, pp. 345–363, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  16. Y. Song and C. T. H. Baker, “Perturbation theory for discrete Volterra equations,” Journal of Difference Equations and Applications, vol. 9, no. 10, pp. 969–987, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. M. R. Crisci, V. B. Kolmanovskii, E. Russo, and A. Vecchio, “Stability of continuous and discrete Volterra integro-differential equations by Liapunov approach,” Journal of Integral Equations and Applications, vol. 7, no. 4, pp. 393–411, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. N. Elaydi, An Introduction to Difference Equations, Undergraduate Texts in Mathematics, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  19. M. Kwapisz, “On lP solutions of discrete Volterra equations,” Aequationes Mathematicae, vol. 43, no. 2-3, pp. 191–197, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. R. Medina, “Solvability of discrete Volterra equations in weighted spaces,” Dynamic Systems and Applications, vol. 5, no. 3, pp. 407–421, 1996. View at Google Scholar · View at MathSciNet
  21. R. Medina, “Stability results for nonlinear difference equations,” Nonlinear Studies, vol. 6, no. 1, pp. 73–83, 1999. View at Google Scholar · View at MathSciNet
  22. C. Corduneanu, Functional Equations with Causal Operators, vol. 16, Taylor and Francis, London, UK, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  23. M. I. Gil’, Norm Estimations for Operator-Valued Functions and Applications, vol. 192 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1995. View at MathSciNet
  24. N. Dunford and J. T. Schwarz, Linear Operators, Part I, Wiley Interscience, New York, NY, USA, 1966.
  25. P. Rejto and M. Taboada, “Unique solvability of nonlinear Volterra equations in weighted spaces,” Journal of Mathematical Analysis and Applications, vol. 167, no. 2, pp. 368–381, 1992. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus